# SDR CA110929016

- Difficulty date: July 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 24,885 hours
- Engine: Walter M601E11
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Condition: Cracked
- Location: Rudder
- Part time: 24,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON VISUAL INSP, THE LOWER RUDDER BRACKET FLANGE EXTRUSION WAS FOUND TO BE CRACKED AT THE REAR RADIUS ADJACENT TO THE RUDDER PUSH PULL ROD END ATTACH POINT.  RUDDER REMOVED AND BOTTOM BRACKET, PN C3TR19-5, REPLACED.
